# SDR AALA20150210010

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 18,873 hours, 7,307 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Condition: Worn
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC ACCESS DOOR & LANDING FWD OF RT PACK BAY IS IN POOR CONDITION, HANGING INTO SLIPSTREAM DUE TO LATCHES OUT OF ADJUSTMENT & OR BROKEN.  INSTALLED REPAIR STRAP IAW EA 57-038476 DATED 02/07/2015.  INSTALLED NEW ECS DOOR HIGH PRESS ACCESS DOOR LANDING IAW SRM 51-40-02.  INSTALLED THREE EACH NEW LATCHES IAW SRM 51-40-02.  ADJUSTED LATCHES IAW AMM 52-48-42.
